On Generalized (i, j)-Modular Quasigroups

Valentin D. Belousov; Zoran M. Stojaković

Publications de l'Institut Mathématique (1973)

  • Volume: 16(30), Issue: 36, page 43-47
  • ISSN: 0350-1302

How to cite


Valentin D. Belousov, and Zoran M. Stojaković. "On Generalized (i, j)-Modular Quasigroups." Publications de l'Institut Mathématique 16(30).36 (1973): 43-47. <http://eudml.org/doc/255238>.

author = {Valentin D. Belousov, Zoran M. Stojaković},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {36},
pages = {43-47},
publisher = {Matematički institut SANU},
title = {On Generalized (i, j)-Modular Quasigroups},
url = {http://eudml.org/doc/255238},
volume = {16(30)},
year = {1973},

AU - Valentin D. Belousov
AU - Zoran M. Stojaković
TI - On Generalized (i, j)-Modular Quasigroups
JO - Publications de l'Institut Mathématique
PY - 1973
PB - Matematički institut SANU
VL - 16(30)
IS - 36
SP - 43
EP - 47
LA - eng
UR - http://eudml.org/doc/255238
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.